RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 2097–2100 (Mi de2926)  

Short Communications

The smoothness of the solutions of certain equations of parabolic type. III

V. A. Kostin

Voronezh State University

Full text: PDF file (305 kB)

Bibliographic databases:
UDC: 517.946
Received: 27.05.1975

Citation: V. A. Kostin, “The smoothness of the solutions of certain equations of parabolic type. III”, Differ. Uravn., 12:11 (1976), 2097–2100

Citation in format AMSBIB
\Bibitem{Kos76}
\by V.~A.~Kostin
\paper The smoothness of the solutions of certain equations of parabolic type. III
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 2097--2100
\mathnet{http://mi.mathnet.ru/de2926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442476}
\zmath{https://zbmath.org/?q=an:0373.35006}


Linking options:
  • http://mi.mathnet.ru/eng/de2926
  • http://mi.mathnet.ru/eng/de/v12/i11/p2097

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:33
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019